# SDR UPS96420405

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Part number: 135610A
- Condition: Inoperative
- Location: Main Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A REF D111137, EMERGENCY LIGHT AT STA 580 LT CEILING MAIN DECK DIM.  REPLACED EMERGENCY LIGHT ASSM (P/N 1356837) (S/N 19732) ON, (P/N 1356-10A) (S/N UPS 5) OFF, ILLUMINATION CHECKS GOOD.
